IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev WPT Conf / Next WPT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Wireless Power Transfer (WPT) [schedule] [select]
Chair Masaharu Takahashi (Chiba Univ.)
Secretary Tsunayuki Yamamoto (Yamaguchi Univ.), Takafumi Fujimoto (Nagasaki Univ.)
Assistant Nozomi Haga (Gunma Univ.), Osamu Kagaya (AGC)

Conference Date Fri, Mar 6, 2020 09:00 - 17:00
Sat, Mar 7, 2020 09:20 - 14:45
Topics  
Conference Place Uji Campus, Kyoto University 
Announcement This workshop has been cancelled. However, the technical report will be issued.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on WPT.

  09:00-09:05 Opening Address ( 5 min. )
Fri, Mar 6 AM 
09:05 - 10:25
(1) 09:05-09:25 Light-weight and High Power Rectenna for Microwave Power Transfer to Small-sized Drones. WPT2019-57 Nobuyuki Takabayashi, Naoki Shinohara, Tomohiko Mitani (Kyoto Univ.), Minoru Furukawa (SPT)
(2) 09:25-09:45 Diode Modeling Method for Design of Rectifiers with Microwave WPT2019-58 Takashi Hirakawa, Naoki Shinohara (Kyoto Univ.)
(3) 09:45-10:05 Study on Multi-Stage Dickson Charge Pump Rectifier for Satellite Internal Wireless System WPT2019-59 Ce Wang, Tomohiko Mitani, Naoki Shinohara (Kyoto Univ)
(4) 10:05-10:25 Comparative Research on PV Powered Lunar Rover Wireless Power Transfer System MPPT Control with Sweep and Metaheuristic Methods WPT2019-60 Bingcheng Ji, Mingyang Chen, Katsuhiro Hata (UTokyo), Takehiro Imura (TUScience), Yoichi Hori (UTokyo), Sayuri Honda, Shuhei Shimada, Osamu Kawasaki (JAXA)
  10:25-10:35 Break ( 10 min. )
Fri, Mar 6 AM 
10:35 - 11:55
(5) 10:35-10:55 Development of Antenna Arrays for Microwave Power Transfer in Infrastructure Maintenance System WPT2019-61 Naoki Tsuji, Masaaki Fujii, Yu Imai, Shigemi Masuda (Minebeamitsumi)
(6) 10:55-11:15 Design of a 5.8 GHz slot array antenna WPT2019-62 Bo Yang, Tomohiko Mitani, Naoki Shinohara (Kyoto Univ)
(7) 11:15-11:35 Development of 5.8 GHz dual circularly polarized antenna with integrated a feeding circuit WPT2019-63 Seishiro Kojima, Naoki Shinohara, Tomohiko Mitani (Kyoto Univ.)
(8) 11:35-11:55 Quadband Circularly Polarized Antenna for a UHF Band Ionosphere Observation Receiver WPT2019-64 Mayumi Matsunaga (Tokyo Univ. Tech)
  11:55-14:20 Lunch Break ( 145 min. )
Fri, Mar 6 PM 
14:20 - 15:20
(9) 14:20-14:40 [Invited Lecture]
Prototype of 13.56 MHz Capacitive-Coupling Wireless in-Motion Powered Mini 4WD Assembled within Fifty Dollars WPT2019-65
Ryota Gibo, Tsukasa Yoshida, Ryoya Honda, Shinji Abe, Takashi Ohira (Toyohashi Univ. Tech.)
(10) 14:40-15:00 EV running on ice and snow by electric field coupling applied WPT
-- Basic analysis and experiment for realization --
WPT2019-66
Kazusa Ohno, Yuji Koita, Tamami Maruyama (Hakodate NIT)
(11) 15:00-15:20 Electromagnetic field analysis on array of right-handed left-handed waveguide for snow melting using microwave WPT2019-67 Yuji Koita, Kazusa Ono, Tamami Maruyama (Hakodate NIT)
  15:20-15:30 Break ( 10 min. )
Fri, Mar 6 PM 
15:30 - 17:00
(12) 15:30-15:50 Measurement of SAR Antenna For Small Satellite At METLAB Part4 WPT2019-68 Budhaditya Pyne, Naoto Onodera (Synspective), Hirobumi Saito (Waseda University), Jiro Hirokawa, Takashi Tomura (TIT), Koji Tanaka (JAXA)
(13) 15:50-16:10 A Study on Microwave Power Transfer to Rectangular Antenna for Stratospheric Platform WPT2019-69 Yuta Nakamoto, Naoki Shinohara (Kyoto Univ.), Naoki Hasegawa, Yoshichika Ohta (Softbank Corp.)
(14) 16:10-16:30 Effect of Antenna Deformation on Estimation of Direction of Arrival WPT2019-70 Raza Mudassir (SOKENDAI), Koji Tanaka (ISAS/JAXA), Takaya Nakamura (Tokyo Uni. of Science)
  16:30-16:40 Break ( 10 min. )
  16:40-17:00 ( 20 min. )
Sat, Mar 7 AM 
09:20 - 10:20
(15) 09:20-09:40 Study on Wireless Power Transfer to In-Line Inspection Robots WPT2019-71 Isami Sato, Naoki Shinohara (Kyoto Univ.)
(16) 09:40-10:00 Wireless Power Transfer in Robot WPT2019-72 Ryota Hagiwara, Kazutoshi Yoshii, Shigeru Shimamoto (Waseda Univ.)
(17) 10:00-10:20 A study on optimization of wireless power supply system for drone takeoff and flying WPT2019-73 Takumi Aoki, Yuan Qiaowei (NICT, Sendai College)
  10:20-10:30 Break ( 10 min. )
Sat, Mar 7 AM 
10:30 - 11:50
(18) 10:30-10:50 Coils and ferrites at the junction of a super multi-stage non-contact power supply drill pipe Examination of integrated structure WPT2019-74 Hidemasa Sawai, Toshio Ishizaki (Ryukoku Univ), Tomoya Inoue, Junya Ishiwata (JAMSTEC), Ikuo Awai (Ryutech)
(19) 10:50-11:10 Proposal of Synchronous Cooperative Control to LED Elements Group by Wireless Power Transfer (Part 3)
-- Demonstration of Light Control in Specific Area using Relay Coil and Theoretical Verification by Equivalent Circuit --
WPT2019-75
Hideaki Abe
(20) 11:10-11:30 Frequency Characteristics Analysis of Efficiency and Voltage in S-SP Type Wireless Power Transfer
-- Performance Considerations of Design Spec that Allow Large Changes in k and R by Comparison with S-S,S-P Type --
WPT2019-76
Hideaki Abe
(21) 11:30-11:50 Application of WPT Technologies to Ground Temperature Measurement WPT2019-77 Teruo Fujiwara (SHO Engineering), Shunzo Kawajiri (KIT), Naoki Shinihara (KU), Kenji Sasaki (JSS), Naoya Momohara (OYO), Atsushi Kishimoto, Kazuo Hasegawa, Teruo Fujiwara (SHO Engineering)
  11:50-13:00 Lunch Break ( 70 min. )
Sat, Mar 7 PM 
13:00 - 14:45
(22) 13:00-13:20 [Invited Lecture]
Study of reciver coil for WPT using LC Booster System WPT2019-78
Tatuyuki Kato, Ryota Sugawara, Hayato Syzuki, Tatuki Aonuma, Kei Miura, Keit Hino, Taku Sato (MNCT)
(23) 13:20-13:40 Wireless Connection Using 5.8 GHz Open-ring resonators and its Application to Wave Guide Power Distribution WPT2019-79 Yasuo Ohno, Hiroko Itoh (Laser Systems)
(24) 13:40-14:00 Simplified Transmitter for Long-Range Microwave Power Transmission WPT2019-80 Hasegawa Naoki, Takagi Yuki, Ohta Yoshichika (SB)
(25) 14:00-14:20 Study on Microwave Power Transmission Systems in Multipath Environments WPT2019-81 Taichi Sasaki, Naoki Shinohara (Kyoto Univ.)
(26) 14:20-14:40 Kashima 34m Antenna and Development of Wideband Antennas Hideki Ujihara (NICT), Kazuhiro Takefuji (JAXA), Tomohiko Mitani (Kyoto Univ.)
  14:40-14:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
WPT Technical Committee on Wireless Power Transfer (WPT)   [Latest Schedule]
Contact Address Nozomi Haga (Gunma Univ.)
wpt 


Last modified: 2020-02-05 12:23:24


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to WPT Schedule Page]   /  
 
 Go Top  Go Back   Prev WPT Conf / Next WPT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan